# SDR ASAA2014082709108

- Difficulty date: August 27, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654795820
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL BS 847-867 STRINGERS 25-26R TO HAVE LARGE AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED DAMAGE FOUND TO BE OUT OF LIMITS FABRICATED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0.
